# SDR A6WA201542928

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 28,220 hours, 27,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3777, FLOOR TRACK LIGHTS AT BACK OF ROW 5 TO FRONT OF ROW 9 INOPERATIVE.  ALSO ROW 8 RT SIDE EXIT LOWER.  CHARGED EMERGENCY LIGHTS & COMPLIED WITH OPS CHECK, NO DEFECTS NOTED AT THIS TIME.  OPS CHECKED GOOD IAW AMM 33-51.
